# SDR AALA202001210276

- Difficulty date: January 20, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 83,692 hours, 10,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Epas System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF THE PROXIMITY SENSOR ADJUSTMENT,  FOUND THE EPAS BATTERY PACK AT ENTRY DOOR 4R INOPERATIVE.
